Japanese Journal of Mathematics

, Volume 11, Issue 1, pp 1–14

The Kervaire invariant problem

Takagi Lectures

DOI: 10.1007/s11537-016-0948-z

Cite this article as:
Hopkins, M.J. Jpn. J. Math. (2016) 11: 1. doi:10.1007/s11537-016-0948-z
  • 151 Downloads

Abstract

The history and solution of the Kervaire invariant problem is discussed, along with some of the future prospects raised by its solution.

Keywords and phrases

Kervaire invariant framed manifold homotopy groups of spheres 

Mathematics Subject Classification (2010)

55Q45 55Q91 55N22 57R05 57R55 57R60 57R85 

Copyright information

© The Mathematical Society of Japan and Springer Japan 2016

Authors and Affiliations

  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations